Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Lost sexual power after excessive masturbation. Testosterone level low. Prescribed siotone. Will it recover sexual power?

Dear sir/ Madame I am 29 years old unmarried boy. I was sexually very powerful boy at around 18-24/25. I became sexual movie watching addicted and because of excessive masturbation i have lost my sexual power. My testosterone level is slightly low, and when i start to have sex with girl sperm ejects before inserting to the vagina . Recently I got my sexual organ checked nad told the doctor about my sexual weakness and Dr has prescribed this 60 SIOTONE capsules. Will it recover my sexual power as i was before ? Will it help to cure the problem of rapid ejaculation ? Sir I hope you will reply me kindly. Nepal
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  3716
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.You have been masturbating frequently since log time and has lost libido similarly you are facing a problem of premature ejaculation.Have you tested your Serum Testosterone levels ? If it is low it can be corrected by taking drugs which will help you in increasing your sex drive.As regards your fear of power getting down due to masturbation it is your misinterpretation as masturbation does not have any negative effect on your libido (Sex Drive) About your premature ejaculation you havele. to consult Urologist or Qualified sex specialist who will prescribe the medicine for same.Please note that all your problems can be cured by medical treatment.
Answered: Sun, 18 Nov 2012
I find this answer helpful

 3 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor